T Nation

Painful Lump After Injecting

Can use some help here , 50 year old “ body builder “have been in the game over 30 years . The past year or so have been getting painful lump in glute after injecting, last a little over a week . Usually takes about a day or two to act up after shot, feel run down , sleepy and effects appetite , and just feel over all achy for days.

I usually inject 3 cc with 1 1/2 pin, say test and deca in same syringe, it’s just seems to be happening more times then not, and to be honest it not very comfortable. And I stay with either test cip or ent. Thank u in advance

Is this from a new batch of gear? It might not be what you think it is. If it’s supposedly compounds that you’ve used before and they’re suddenly causing new issues, this indicates that this might be the case.

Good afternoon thank you for responding, unfortunately that thought did cross my mind. I do use UGL and have been using same one for almost 2 years. The issue is I put in a large order and he sent me a completely different brand then his own , so ok maybe he fell behind and reached out to a friend to help him catch up on orders , I have no issues with that, but i guess I do now. I ordered a decent amount of test , deca , EQ, and primo. I told him that I was having issues with what he sent and his response was that I am the only person to have issues “yea ok”. He did offer to make good on resending but I declined because I did not want to seem like a scammer. Like I am shaking him down.I guess I have to eat the order and try again, but order was pretty large… can u think of anything else , possible hit bad spot and did damage to muscle, maybe hit or nicked vein. This sucks still feel like SHIT… I just don’t want to eat all this gear

Lots of things can cause this. Too much BA in the batch. Too high concentration of gear. Then… you are injecting 3cc into one spot which in and of itself can be problematic for some. Wish I could tell you what but I would heat and massage the hell out of the area. Try a foam roller for glutes.

Thank u for ur response and advice . But I have to be honest I am so “uncomfortable “ to say the least that I will probably trash this gear. I just reached out to the UGL owner and asked if I can send it back and he resend his original gear. The last thing I am trying to do is get over on anybody. But I am tired, achy, headache, and just plain feel terrible, I have had the lump for about 6/7 days, and this sucks!! And I purchased a decent amount, but definitely can’t function like this , and most importantly I don’t want to ruin my business relationship with this lab… thanks stay well

1 Like

I totally understand. At least you have an option. I tried Test Prop for the first time this last summer and boy did I hate my decision the first month.

NEVER AGAIN!!!Tried it about 20 years ago , still feeling sick !!!

2 Likes